# SDR ABXA20251219349

- Difficulty date: December 19, 2025
- Submitted: December 21, 2025
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 92,154 hours, 21,856 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 300
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI AFTER ENGINE START " RUDDER RATIO" EICAS MESSAGE DISPLAYED.A/C RETURNED TO GATE (BTB) AND MTX GROUNDED A/C MTX THEN COMPLIED WITH FIM-21-27 FT804, NO FAULTS NOTED AT THIS TIME, OPS TEST OF RUDDER AND RUDDER TRIM CONTROL SYSTEM GOOD IAW AMM.27-21-00 NO FAULTS NOTRD AT THIS TIME. MTX RETURNED A/C TO SERVICE
